MathSciNet Relay Station
MathSciNet bibliographic data
MR2086046 (2005e:35139) 35K60 (35K57 35K65)
Chan, C. Y.; Jiang, X. O. Quenching for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 62 (2004), no. 3, 553–568.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement